Ask an expert
Question

30 Jun 2005

GRAVE'S DISEASE
I have grave's disease and instead of losing weight I keep on adding weight. There are no changes in my eating habits. Plus I am losing a lot of hair. I'm not taking any medication. . What should I do?
Answer 426 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Chantelle, it sounds like it is one of the following options:
1. You’re being over treated.
2. The wrong diagnosis was made.
3. You have more than one problem.
The best would be to go back to your doctor and have it sorted out. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19307 votes
Vote